MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION COUPLER; DEVICE, ANASTOMOTIC, MICROVASCULAR

BAXTER HEALTHCARE CORPORATION COUPLER; DEVICE, ANASTOMOTIC, MICROVASCULAR
Catalog Number 5111-00150-060
Medical Device Problem Codes Loose or Intermittent Connection (1371); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a steel needle of the 1.5mm coupler was bent on one side of the anastomosis ring.It was further reported that the other steel needles were loose and could not be used.This issue was identified during patient use.The coupler was replaced to complete the surgery and the patient was well.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
H10: a device history review revealed, no issues that could have caused or contributed to the reported issue.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
COUPLER
Common Device Name
DEVICE, ANASTOMOTIC, MICROVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key11135240
Report Number1416980-2020-08399
Device Sequence Number4126263
Product Code MVR
UDI-Device Identifier10844735002628
UDI-Public10844735002628
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K861985
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5111-00150-060
Device Lot NumberSP20C17-1436855
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/15/2020
Supplement Date Received by Manufacturer02/03/2021
Initial Report FDA Received Date01/07/2021
Supplement Report FDA Received Date02/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1